RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2020, том 9(27), выпуск 1, страницы 66–82 (Mi pa289)  

The analysis of bifurcation solutions of the Camassa–Holm equation by angular singularities

H. K. Kadhim, M. A. Abdul Hussain

Faculty of Education for Pure Sciences, Department of Mathematics, University of Basrah, Basrah, Iraq

Аннотация: This paper studies bifurcation solutions of the Camassa–Holm equation by using the local Lyapunov–Schmidt method. The Camassa–Holm equation is studied by reduction to an ODE. We find the key function that corresponds to the functional related to this equation and defined on a new domain. The bifurcation analysis of the key function is investigated by the angular singularities. We find the parametric equation of the bifurcation set (caustic) with its geometric description. Also, the bifurcation spreading of the critical points is found.

Ключевые слова: Camassa–Holm equation, bifurcation solutions, angular singularities, caustic.

DOI: https://doi.org/10.15393/j3.art.2020.6770

Полный текст: PDF файл (478 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.968, 517.988
MSC: 34K18, 34K10
Поступила в редакцию: 22.07.2019
Исправленный вариант: 21.01.2020
Принята в печать:26.01.2020
Язык публикации: английский

Образец цитирования: H. K. Kadhim, M. A. Abdul Hussain, “The analysis of bifurcation solutions of the Camassa–Holm equation by angular singularities”, Пробл. анал. Issues Anal., 9(27):1 (2020), 66–82

Цитирование в формате AMSBIB
\RBibitem{KadAbd20}
\by H.~K.~Kadhim, M.~A.~Abdul Hussain
\paper The analysis of bifurcation solutions of the Camassa--Holm equation by angular singularities
\jour Пробл. анал. Issues Anal.
\yr 2020
\vol 9(27)
\issue 1
\pages 66--82
\mathnet{http://mi.mathnet.ru/pa289}
\crossref{https://doi.org/10.15393/j3.art.2020.6770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000517833600006}
\elib{https://elibrary.ru/item.asp?id=43711307}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa289
  • http://mi.mathnet.ru/rus/pa/v27/i1/p66

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:69
    Полный текст:12
    Литература:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020